# SDR SWAA2025012378989

- Difficulty date: December 18, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LOCATED BS 540 FWD CARGO COMPARTMENT 2024-766224<[01] TOOL USED IN STEP 2: ULTRASONIC EQUIPMENT P/N 45MG; S/N 130066401 DUE DATE 21-OCT-25.;[02] ON STEP 10. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 240525411. DUE DATE: 13-NOV-25.;[03] PERFORMED PERMANENT REPAIR AT STRINGER 27L LOCATED BS 540 FWD CARGO COMPARTMENT. I.A.W.B737-700 SRM SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3. PERFORMED PERMANENT REPAIR AT STRINGER 27L LOCATED BS 500D TO BS 540 FWD CARGO COMPARTMENT. I.A.W.B737-700 SRM SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
